# SDR TSAA04790620

- Difficulty date: August 22, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N827AL
- Make and model: Boeing 737209
- Aircraft serial: 23913
- Aircraft time: 33,585 hours, 57,562 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bypass Switch
- Part number: 69726881
- Part serial: 22020
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 3,698 hours, 8,382 cycles
- Stage of operation: DE
- How discovered: C
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NON-ETOPS FLIGHT 67, OGG-HNL: NR 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED. SHUT-DOWN NR 1 ENGINE IAW QRH.   REPLACED NR 1 ENGINE OIL FILTER BYPASS SWITCH IAW AMM 79-35-11. OPS/LEAK CHECK OK, AIRCRAFT RETURNED TO SERVICE.
